王淳林
职称:副教授
职务:
毕业院校:滑铁卢大学
联系方式:0592-218-1125
电子邮箱:
办公地点:经济楼A121
Office Hours:TBD
个人主页:
研究成果


科研论文

(指导学生: *; 通讯作者: )

[11] Qiyin Zheng*, Chunlin Wang (2025+). Multiply robust estimation for two-part regression models with missing semi-continuous response. Submitted.

[10] Baohao Wei*, Dongsheng Tu, Chunlin Wang (2025+). A semi-parametric approach to receiver operating characteristic analysis with semi-continuous biomarker. Revised.

[9] Weixuan Zhu, Tiantian Zuo*, Chunlin Wang (2024). Approximate Bayesian computation with semiparametric density ratio model. Journal of Nonparametric Statistics, in press.

[8] Chunlin Wang, Zheyu Liu*, Xinyu Wang* (2024). Using a monotonic density ratio model to increase the power of goodness-of-fit test for logistic regression model with case-control data. Statistics in Medicine43(22): 4272-4286.

[7] Chunlin Wang, Pengfei Li, Yukun Liu, Xiao-Hua Zhou, Jing Qin (2023). Hypothesis test on a mixture forward-incubation-time epidemic model with application to COVID-19 outbreak. Statistica Sinica, 34(4): 2219-2236.

[6] Chunlin Wang, Paul Marriott, Pengfei Li (2022). A note on the coverage behaviour of bootstrap percentile confidence intervals for constrained parameters. Metrika, 85(7): 809-831.

[5] Meng Yuan, Chunlin Wang, Boxi Lin, Pengfei Li (2022). Semiparametric inference on general functionals of two semicontinuous populations. Annals of the Institute of Statistical Mathematics, 74(3): 451-472.

[4] Chunlin Wang, Dongsheng Tu (2020). A bootstrap semiparametric homogeneity test for the distributions of multi-group proportional data, with applications to analysis of quality of life outcomes in clinical trials. Statistics in Medicine, 39(12): 1715-1731.

[3] Chunlin Wang, Paul Marriott, Pengfei Li (2018). Semiparametric inference on the means of multiple nonnegative distributions with excess zero observations. Journal of Multivariate Analysis, 166: 182-197.

[2] Chunlin Wang, Paul Marriott, Pengfei Li (2017). Testing homogeneity for multiple nonnegative distributions with excess zero observations. Computational Statistics & Data Analysis, 114: 146-157.

[1] Chunlin Wang, Gemai Chen (2016). A new hybrid estimation method for the generalized Pareto distribution. Communications in Statistics-Theory and Methods, 45(14): 4285-4294.